question-icon

Suggest treatment for difficulty in ejaculating and erectile dysfunction

default
Posted on Tue, 12 May 2015
Question: Hi,

I am a 34 year old man who is struggling to ejaculate during sex and sometimes struggling to maintain an erection. Currently, I am taking Cymbalta 60mg daily for myofascial back pain and Suboxone 8mg daily for opiate addiction, both prescribed by my physician. I am also dosing 500mg per week of testosterone enanthate - I am not doing this through a physician, which I understand is bad, however i have had low testosterone issues for years and have not been able to find a physician who will rx me a reasonably therapeutic dose. Since self-dosing, I have maintained levels of around 800ng/dl. Please note, all of my hormone panels were recently normal otherwise.

I have no problem becoming aroused, however once intercourse starts, my erection typically becomes weaker or I lose it all together. As noted, I can rarely ejaculate as well - 1/10 times on average. I have literally been able to last well over an hour during sex without ejaculating. I have tried both Viagra and Levitra. Neither seem to make a huge difference although the rigidity of my erections are perhaps a little better on those medicines.

During sex, my penis almost feels as if it is numb. I do not believe this is due to the suboxone because I have been on it for about 4 years now and this problem has only begun to occur over the last several months. I seem to get close to ejaculation at times, but never get over the proverbial hump. I am seeing a new woman who I am extremely attracted to, so I don't think that's the problem, plus this also occurred with a woman I was seeing previously. I truly do not believe it's in my head whatsoever. I think it's important to note here that I recently masturbated and was only able to ejaculate once I applied anal stimulation. This isn't something I like doing, but it worked. Perhaps there is an issue with my prostate? My PSA levels were normal though, so I am not sure.

Any help you can provide is much appreciated. Thank you!

-Andrew

doctor
Answered by Dr. Saatiish Jhuntrraa (37 minutes later)
Brief Answer:
There are many medicines for this

Detailed Answer:
Hello
thanks for the query.

Cymbalta and suboxone cause delayed ejaculation so your problem is not in the head. it is actually in your spinal cord.
1- try cyproheptadine 4-8 mg in morning to reduce serotonergic tone
2- Try Bupropion CR 150-300 mg for a couple of weeks . Even methyl phenidate , a medicine used for ADHD can be helpful
3- Pseudoephidrine 60mg a day can be useful as well.
use any one of these in consultation with your physician

Dr Saatiish Jhuntrraa


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Saatiish Jhuntrraa

Sexologist

Practicing since :1983

Answered : 1525 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for difficulty in ejaculating and erectile dysfunction

Brief Answer: There are many medicines for this Detailed Answer: Hello thanks for the query. Cymbalta and suboxone cause delayed ejaculation so your problem is not in the head. it is actually in your spinal cord. 1- try cyproheptadine 4-8 mg in morning to reduce serotonergic tone 2- Try Bupropion CR 150-300 mg for a couple of weeks . Even methyl phenidate , a medicine used for ADHD can be helpful 3- Pseudoephidrine 60mg a day can be useful as well. use any one of these in consultation with your physician Dr Saatiish Jhuntrraa